A 30-year-old female asked:
i have been told by my ob gyn that my endometrium lining is thick and that is why my bleeding lasts for so long (20+ days). last month i was given provera (for 15 days) to stop the bleeding which it did, but after 15 days my bleeding started again so heav
1 doctor answer
Dr. Jane Van Dis answered
17 years experience Obstetrics and Gynecology
IUD, Mirena (levonorgestrel)?: You may be one of those women who always builds up a thick lining. A perfect medication would be the Mirena (levonorgestrel) iud as it has a tiny amount of Progesterone that's released over a long period of time, thus thinning the lining of women who use it. It's like provera, only local and much smaller amounts. Some women even have their period disappear because their lining's so thin.
Answered on Dec 1, 2019
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!